Free resolutions of tensor forms
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque no. 87-88  (1981), p. 289-302
@incollection{AST_1981__87-88__289_0,
     author = {Nielsen, H.Andreas},
     title = {Free resolutions of tensor forms},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     pages = {289-302},
     zbl = {0508.14041},
     mrnumber = {646825},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__87-88__289_0}
}
Nielsen, H.Andreas. Free resolutions of tensor forms, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 289-302. http://www.numdam.org/item/AST_1981__87-88__289_0/

1. C. De Concini and C. Procesi, A characteristic free approach to invariant theory, Advances in Math. 21 (1976). 330-354. | Article | MR 422314 | Zbl 0347.20025

2. D. B. A. Epstein, Group representations and functors. Amer. J. Math. XCI (1969), 395-414. | Article | MR 245650 | Zbl 0201.02501

3. M. Hochster, Grassmannians and their Schubert subvarieties are arithmetically Cohen-Macaulay, J. Algebra 25 (1973), 40-57. | Article | MR 314833 | Zbl 0256.14024

4. M. Hochster and J. A. Eagon, Cohen-Macaulay rings, invariant theory, and the generic perfection of determi-nantal loci. Amer. J. Math. 93 (1971), 1020-1058. | Article | MR 302643 | Zbl 0244.13012

5. W. V. D. Hodge and D. Pedoe, Methods of algebraic geometry, vol. II, Cambridge University Press, 1952. | MR 1288306 | Zbl 0048.14502

6. T. Józefiak et P. Pragacz, Syzygies de pfaffiens, C. R. Acad. Sci. Paris 287 (1978), 89-91. | MR 491689 | Zbl 0396.14005

7. G. R. Kempf, Linear Systems on homogeneous spaces, Ann. of Math. 2nd. ser. 103 (1976), 557-591. | MR 409474 | Zbl 0327.14016

8. R. E. Kutz, Cohen-Macaulay rings and idéal theory in rings of invariants of algebraic groups, Trans. Amer. Math. Soc. 194 (1974), 115-129. | Article | MR 352082 | Zbl 0288.13004

9. D. Laksov, Deformation and transversality, Matematiska In-stitutionen, Stockholms Universitet, 7 (1978). | MR 555704 | Zbl 0414.14004

10. A. Lascoux, Syzygies des variétés déterminantales, Advances in Math. 30 (1978), 202-237. | Article | MR 520233 | Zbl 0394.14022

11. A. Lascoux, Syzygies pour les mineurs de matrices symmetriques, Manuscript 1977.

12. H. A. Nielsen, Tensor functors of complexes, Aarhus Universitet, Matematisk Institut, Preprint Séries 77/78 No. 15. | Zbl 0372.18006

13. J. Towber, Two new functors from modules to algebras, J. Algebra 47 (1977), 80-104 | Article | MR 469955 | Zbl 0358.15033

14. J. L. Verdier, Catégories dérivées, état 0, In Séminaire de Géométrie algébrique du Bois-Marie SGA 4 1/2, par P. Deligne, Lecture Notes in Mathematics 569, Springer-Verlag, Heidelberg 1977. | Zbl 0345.00010